# SDR ASAA2023060343447

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 37,334 hours, 11,885 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 9506
- Condition: Faulty
- Location: #2 Engine
- Part time: 3,109 hours, 954 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT IDLE, RIGHT DUCT PRESSURE FLUCTUATED BETWEEN 7 PSI AND 10 PSI. GROUNDED - YES. REPLACED HIGH STAGE VALVE PER B737-900 AMM 36-11-06. REMOVED AND REPLACED #2 ENG HIGH STAGE REGULATOR REF AMM 36-11-07 VERIFIED #2 ENG DUCT PRESSURE WITHIN LIMITS REF AMM 36-11-00-710-801. RESTORED HIGH STAGE VALVE #2 ENGINE REF AMM 36-00-00-440-805.
